# SDR RRXA003757

- Difficulty date: September 27, 2000
- Submitted: July 24, 2001
- Operation: Air carrier
- Aircraft: N500MH
- Make and model: Doug DC-8-71F
- Aircraft serial: 45812
- Aircraft time: 81,506 hours, 32,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Clip
- Part number: DOUGLAS
- Condition: Corroded
- Location: Str73-74 Xcw +46
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE L/H LOWER CLIP ON THE L/H CENTER WING THRU ACCESS HOLE 516 THRU MID SPAR ACCESS HOLE 560E BETWEEN STA XCW 46 BETWEEN STR 73 & 74, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM .  /////CORRECTIVE ACTION/////  REMOVED DAMAGE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED CLIP AND INSTALLED IAW DOUGLAS DWG #3642229 AND DC-8 SRM 51-1-20D.  (CORROSION DAMAGE RECORDED IN EWA CORROSION PROGRAM).
